mental-health-icon
Seizures ,foam excretion
My brother had some bad habits like inhaling dendrites, other drugs etc. And moreover he used to consume lots of alcohol, but has stopped now.He has consulted doctors at Silchar , Assam & was on medication. While on medication, his appetite increases and eats a lot.In the process, gains lots of weight. But now he has stopped medication. Two months back , he experienced seizure and was unconscious for approximately five minutes, and excreted foam from mouth. Now also he constantly has the feeling. We would like to proceed for Ayurvedic Treatment which might have less side effects.Kindly advise treatment in Kolkata.
78 Views v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sonia Malhotra
Psychiatrist 6 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Dear sir, Please dont lose faith on allopathic treatment. The seizures your brother had may have been due to multiple reasons like damage to brain because of his past addictions, some other kind of disorder of the brain, a new seizure disorder developing etc. Hence, before jumping to conclusions, it is always better to meet a psychiatrist/ neurologist and get your brother's seizures diagnosed properly. Also, all modalities of medicines like allopathy, ayurveda, unani and homeopathy have good and bad effects. Pls choose wisely!
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi.... Seizures are symptoms of a brain problem. They happen because of sudden, abnormal electrical activity in the brain.... Seizures can have many causes, including medicines, high fevers, head injuries and certain diseases. People who have recurring seizures due to a brain disorder have epilepsy.... Consult Neurologist for further evaluation....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Supriya Agarwal
Psychiatrist 7 yrs exp Meerut
Seizures of any cause should be treated by allopathic medications. It's not advisable to take any other treatment form. In his case the seizures appears to be withdrawal seizure so may not require long term treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO